Duromine Side Effect Control?

Arns

New Member
Standard Member
Jul 11, 2011
1
0
0
Ok i have been on duromine 40mg for 3 weeks now, and i cant control the side effect of forever feeling cold... I work in an office and my fingers and toes freeze all day long. To top it off my body and limbs get cold also and no matter what i do i cant warm up. No amount of clothing warms me up. I drink alot of green tea to try increase my body heat and nothing... i go for a little jog but this fix is temporary.

Does any1 else get this side effect? How do u cope with it? is there anything i can use or eat that can help?

I get so cold i start to feel sick... help...
 

Booty

Active Member
Standard Member
Aug 8, 2015
79
32
18
31
I wish someone had an answer for this post. I am FREEZING!
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Booty, I may only suggest it is under/over active thyroid. My syster had once that problem. It turned out her body did not produce enough thyroid hormones. You should better do a blood test. And maybe check your heart and blood vessels as well. Hope everything's OK and it's just a temporary effect.
 

Booty

Active Member
Standard Member
Aug 8, 2015
79
32
18
31
My gp has already tested everything prior to me starting duromine. Including my thyroid. It isnt a constant thing, happens whenever really. Day / night, but is annoying when i am trying to sleep. I cannot sleep with cold feet, never have. Apart from the random cold and thirst - no other current side effects.
 

Audrey3

Moderator
Premium Member
Nov 21, 2013
232
136
43
45
My gp has already tested everything prior to me starting duromine. Including my thyroid. It isnt a constant thing, happens whenever really. Day / night, but is annoying when i am trying to sleep. I cannot sleep with cold feet, never have. Apart from the random cold and thirst - no other current side effects.
Try using a natural supplement containing "red vine extract". It is really great to increase blood circulation. May just help;)
 

Booty

Active Member
Standard Member
Aug 8, 2015
79
32
18
31
I'll definitely look into it tomorrow. Thank you :)